# SDR CALA2013012800072

- Difficulty date: January 28, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 46,696 hours, 16,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION PANEL HAS CORROSION AT STA 500+6 TO 500+19.  REMOVED TRANSITION PANEL, LOCATED DRILLED AND INSTALLED NEW TRANSITION PANEL REF B737 SRM 51-10-02 AND 51-40-02.
